# SDR SWAA2024121759026

- Difficulty date: November 12, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 66,145 hours, 39,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN R-1 DOOR CUTOUT LOWER SILL SCUFF PLATE SUPPORT ANGLE FWD SPOTS SURFACE CORR MKD DOTS<[01] REMOVED CORROSION AT FWD CABIN R-1 DOOR CUTOUT LOWER SILL SCUFF PLATE SUPPORT ANGLE AS PER SRM 51-10-02-0G-0. ORIGINAL METERIAL 0.090' MATERIAL LOST 0.027' MATERIAL REMAINING 0.063' FOUND OUT OF LIMITS AS PER SRM 53-10-15-1A-2 FIGURE 103 DETAIL D. USED CALIPER I/D 175310 CALIBRATION DUE: 07-11-2025. REMOVED FWD CABIN R-1 DOOR CUTOUT LOWER SILL SCUFF PLATE SUPPORT ANGLE AS PER SRM 51-40-02-0G-0. INSTALLED NEW FWD CABIN R-1 DOOR CUTOUT LOWER SILL SCUFF PLATE SUPPORT ANGLE P/N 141A8312-5 PO# 2074280 AS PER SRM 51-40-02-0G-0 AND DWG #141A8310.;[02] VERIFIED STEP 1
